An integral formula for the q-prime curvature in 3-dimensional cr geometry

Jeffrey Steven Case, Jih Hsin Cheng, Paul Yang

Research output: Contribution to journalArticle

Abstract

We give an integral formula for the total Q′-curvature of a three-dimensional CR manifold with positive CR Yamabe constant and nonnegative Paneitz operator. Our derivation includes a relationship between the Green’s functions of the CR Laplacian and the P ′-operator.

Original languageEnglish (US)
Pages (from-to)1577-1586
Number of pages10
JournalProceedings of the American Mathematical Society
Volume147
Issue number4
DOIs
StatePublished - Jan 1 2018

Fingerprint

Integral Formula
Green's function
Curvature
Q-curvature
CR Manifold
Geometry
Operator
Non-negative
Three-dimensional
Relationships

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{1d43f6f00f004204a6d1b1b2557370b8,
title = "An integral formula for the q-prime curvature in 3-dimensional cr geometry",
abstract = "We give an integral formula for the total Q′-curvature of a three-dimensional CR manifold with positive CR Yamabe constant and nonnegative Paneitz operator. Our derivation includes a relationship between the Green’s functions of the CR Laplacian and the P ′-operator.",
author = "Case, {Jeffrey Steven} and Cheng, {Jih Hsin} and Paul Yang",
year = "2018",
month = "1",
day = "1",
doi = "10.1090/proc/14328",
language = "English (US)",
volume = "147",
pages = "1577--1586",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "4",

}

An integral formula for the q-prime curvature in 3-dimensional cr geometry. / Case, Jeffrey Steven; Cheng, Jih Hsin; Yang, Paul.

In: Proceedings of the American Mathematical Society, Vol. 147, No. 4, 01.01.2018, p. 1577-1586.

Research output: Contribution to journalArticle

TY - JOUR

T1 - An integral formula for the q-prime curvature in 3-dimensional cr geometry

AU - Case, Jeffrey Steven

AU - Cheng, Jih Hsin

AU - Yang, Paul

PY - 2018/1/1

Y1 - 2018/1/1

N2 - We give an integral formula for the total Q′-curvature of a three-dimensional CR manifold with positive CR Yamabe constant and nonnegative Paneitz operator. Our derivation includes a relationship between the Green’s functions of the CR Laplacian and the P ′-operator.

AB - We give an integral formula for the total Q′-curvature of a three-dimensional CR manifold with positive CR Yamabe constant and nonnegative Paneitz operator. Our derivation includes a relationship between the Green’s functions of the CR Laplacian and the P ′-operator.

UR - http://www.scopus.com/inward/record.url?scp=85062033140&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85062033140&partnerID=8YFLogxK

U2 - 10.1090/proc/14328

DO - 10.1090/proc/14328

M3 - Article

VL - 147

SP - 1577

EP - 1586

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 4

ER -